# SDR DLL19992839

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- Engine: Rroyce RB211524B4
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: O-Ring
- Part number: KB27161
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND FUEL LEAKING FROM NR 2 ENG FUEL FILTER BOWL.  REPLACED ONE HELI-COIL AND O-RING ON FUEL FILTER ASSY.
